Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 47, NWS Lincoln, IL

April 11, 2008Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 11, 2008, 10:17 AM CDT for Lawrence County, Illinois. It took effect at Apr 12, 2008, 1:00 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Apr 11, 2008, 10:17 AM CDT (15:17 UTC)
In effect from
Apr 12, 2008, 1:00 AM CDT
Expired
Apr 16, 2008, 7:16 AM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).

Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 111517
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1017 AM CDT FRI APR 11 2008

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

.SYNOPSIS...RAINFALL OF ONE TO TWO INCHES FROM THURSDAY HAS LED TO 
RISES ON THE EMBARRAS RIVER AT LAWRENCEVILLE.  THE RIVER IS EXPECTED
TO RISE ABOVE FLOOD STAGE TONIGHT.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC101-120517-
/O.NEW.KILX.FL.W.0047.080412T0600Z-080415T2300Z/
/LAWI2.1.ER.080412T0600Z.080413T1800Z.080415T1700Z.NO/
1017 AM CDT FRI APR 11 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  845 AM FRIDAY THE STAGE WAS 28.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 32.0 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 LAWRENCEVILLE     30  28.2 FRI 9 AM    30.4   31.9   31.8



$$
10 follow-up statements
000 
WGUS83 KILX 120219
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
919 PM CDT FRI APR 11 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-121619-
/O.CON.KILX.FL.W.0047.080412T0600Z-080415T2300Z/
/LAWI2.1.ER.080412T0600Z.080413T1800Z.080415T1700Z.NO/
919 PM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  750 PM FRIDAY THE STAGE WAS 29.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 32.0 FEET BY SUNDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.9 FRI 8 PM    30.4   31.9   31.8

$$
000 
WGUS83 KILX 121435
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
935 AM CDT SAT APR 12 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-130435-
/O.EXT.KILX.FL.W.0047.000000T0000Z-080416T1300Z/
/LAWI2.1.ER.080412T0225Z.080414T0000Z.080416T0700Z.NO/
935 AM CDT SAT APR 12 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 915 AM SATURDAY THE STAGE WAS 30.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY 
  EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.5 SAT 9 AM    31.6   31.9   31.6

$$

KH
000 
WGUS83 KILX 130301
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1001 PM CDT SAT APR 12 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-131701-
/O.CON.KILX.FL.W.0047.000000T0000Z-080416T1300Z/
/LAWI2.1.ER.080412T0225Z.080414T0000Z.080416T0700Z.NO/
1001 PM CDT SAT APR 12 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  855 PM SATURDAY THE STAGE WAS 30.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY 
  EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.7 SAT 9 PM    31.6   31.9   31.6

$$
000 
WGUS83 KILX 131434
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
934 AM CDT SUN APR 13 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-140434-
/O.EXT.KILX.FL.W.0047.000000T0000Z-080416T1400Z/
/LAWI2.1.ER.080412T0225Z.080414T1200Z.080416T0800Z.NO/
934 AM CDT SUN APR 13 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM SUNDAY THE STAGE WAS 31.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.7 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.0 SUN 8 AM    31.7   31.0   29.5

$$

KH
000 
WGUS83 KILX 140227
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
927 PM CDT SUN APR 13 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-141627-
/O.CON.KILX.FL.W.0047.000000T0000Z-080416T1400Z/
/LAWI2.1.ER.080412T0225Z.080414T1200Z.080416T0800Z.NO/
927 PM CDT SUN APR 13 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  815 PM SUNDAY THE STAGE WAS 31.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.7 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.3 SUN 8 PM    31.7   31.0   29.5

$$

SHIMON
000 
WGUS83 KILX 141357
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
857 AM CDT MON APR 14 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-150357-
/O.EXT.KILX.FL.W.0047.000000T0000Z-080416T0800Z/
/LAWI2.1.ER.080412T0225Z.080415T0600Z.080416T0200Z.NO/
857 AM CDT MON APR 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  645 AM MONDAY THE STAGE WAS 31.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.9 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.6 MON 7 AM    31.6   28.6   26.4



$$

BARNES
000 
WGUS83 KILX 150305
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1005 PM CDT MON APR 14 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-151705-
/O.CON.KILX.FL.W.0047.000000T0000Z-080416T0800Z/
/LAWI2.1.ER.080412T0225Z.080415T0600Z.080416T0200Z.NO/
1005 PM CDT MON APR 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  845 PM MONDAY THE STAGE WAS 31.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.8 MON 9 PM    31.6   28.6   26.4



$$
000 
WGUS83 KILX 151436
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
936 AM CDT TUE APR 15 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-160436-
/O.EXT.KILX.FL.W.0047.000000T0000Z-080416T1600Z/
/LAWI2.1.ER.080412T0225Z.080415T0700Z.080416T1000Z.NO/
936 AM CDT TUE APR 15 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 AM TUESDAY THE STAGE WAS 31.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.7 TUE 9 AM    29.8   26.8   25.0



$$

BARNES
000 
WGUS83 KILX 160149
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
849 PM CDT TUE APR 15 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-161549-
/O.CON.KILX.FL.W.0047.000000T0000Z-080416T1600Z/
/LAWI2.1.ER.080412T0225Z.080415T0700Z.080416T1000Z.NO/
849 PM CDT TUE APR 15 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  805 PM TUESDAY THE STAGE WAS 31.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.0 TUE 8 PM    29.8   26.8   25.0



$$
000 
WGUS83 KILX 161216
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
716 AM CDT WED APR 16 2008
 
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC101-161246-
/O.CAN.KILX.FL.W.0047.000000T0000Z-080416T1600Z/
/LAWI2.1.ER.080412T0225Z.080415T0700Z.080416T0855Z.NO/
716 AM CDT WED APR 16 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT  600 AM WEDNESDAY THE STAGE WAS 29.7 FEET. 
* FELL BELOW FLOOD STAGE AT  355 AM WEDNESDAY.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 26.8 FEET BY TOMORROW
  MORNING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.7 WED 6 AM    26.8   25.0   23.7



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 11, 6:51 AM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Apr 11, 6:51 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
651 AM CDT FRI APR 11 2008

.DISCUSSION...
ISSUED 420 AM CDT FRI APR 11 2008

SHORT TERM...TODAY THROUGH SUNDAY.
STRONG STORM SYSTEM WAS CENTERED NEAR THE NEBRASKA/IOWA BORDER
THIS MORNING... QUICKLY OCCLUDING AND BECOMING VERTICALLY STACKED.
THIS SYSTEM WILL VERY SLOWLY DRIFT EASTWARD OVER THE NEXT 24
HOURS... AND WILL PROBABLY BE NO FURTHER EAST THAN THE CHICAGO
LAKEFRONT BY THIS TIME TOMORROW.

AS A RESULT OF THE SLOW MOVEMENT...WE WILL FIND OURSELVES WITHIN
THE DRY SLOT OF THIS SYSTEM FOR A RATHER EXTENDED TIME FRAME.
INCREASING MID-LEVEL MOISTURE CLOSE TO THE UPPER LOW CENTER WILL
MOVE INTO THE NORTHWESTERN PARTS OF THE CWA TODAY...RESULTING IN
INCREASING CLOUDS AND A CHANCE FOR A FEW SHOWERS MAINLY NORTHWEST
OF THE ILLINOIS RIVER THIS AFTERNOON. AREAS FARTHER EAST SHOULD
SEE MORE SUNSHINE...ESPECIALLY AREAS EAST OF I-55. LOW LEVEL WINDS
ARE STILL SCREAMING RIGHT OFF THE DECK... AND WITH VARYING DEGREES
OF MIXING EXPECTED ACROSS THE CWA... WE COULD SEE SOME RATHER HIGH
GUSTS...ESPECIALLY THIS AFTERNOON. MAIN CONCERN IS FOR AREAS EAST
OF I-55... AND ESPECIALLY ALONG A CORRIDOR BETWEEN BLOOMINGTON
EASTWARD TOWARDS CHAMPAIGN AND URBANA. BUFKIT MOMENTUM XFER
SUGGESTS WIND GUSTS IN THE 35KT RANGE FOR LATER THIS AFTERNOON
ACROSS THIS AREA... WITH LOWER GUSTS FARTHER WEST WHERE CLOUD
COVER WILL INCREASE THIS AFTERNOON...AND CAA WILL ALSO BEGIN
STRENGTHENING WELL BEHIND THE COLD FRONT. ALSO...LOW LEVEL WIND
FIELDS ON VWP/PROFILERS DECREASE WEST OF THE MISSISSIPPI RIVER.

WIND GUSTS WILL BE FLIRTING WITH WIND ADVISORY CRITERIA...BUT IT
SHOULD BE SEVERAL MORE HOURS BEFORE HIGHER GUSTS START
OCCURRING... BASICALLY A FEW HOURS AFTER SUNRISE. WE HAVE DECIDED
TO HOLD OFF ON ANY HEADLINES UNTIL AFTER THE 12Z RAOB IS
LAUNCHED.

OTHERWISE...FORECAST OVER THE NEXT 2-3 DAYS IS LARGELY UNCHANGED.
TEMPERATURES WILL BE WELL BELOW NORMAL THROUGH THE WEEKEND. VORT
MAX ASSOCIATED WITH H5 LOW WILL SWEEP THROUGH SATURDAY...BRINGING
INCREASED CHANCES FOR SHOWERS STARTING TONIGHT. SHOULD SEE SHOWERS
RELATIVELY CONTAINED TO THE NORTHWEST OVERNIGHT...CLOSEST TO THE
STRONGEST FORCING. DURING THE DAY...SHOWERS WILL INCREASE WITH
DIURNAL SWING...AS LOW LEVEL LAPSE RATES STEEPEN. GIVEN THE
FREEZING HEIGHT AND LAPSE RATES IN PLACE...COULD SEE SNOW MIXED IN
WITH THE RAIN SHOWERS EVEN SATURDAY AFTERNOON...POSSIBLY EVEN ICE
PELLETS...DESPITE HIGH TEMPS IN THE LOW 40S.

LONG TERM...MONDAY AND TUESDAY.
LONGER RANGE MODELS ARE STILL IN GOOD AGREEMENT ON BUILDING MID-
LEVEL RIDGING ACROSS THE CENTRAL PLAINS AND INTO THE GREAT LAKES
THROUGH THE FIRST HALF OF THE WEEK. INCREASING HEIGHTS AND HIGH
PRESSURE PROMISE DRIER CONDITIONS EARLY IN THE WEEK...WITH
TEMPERATURES INCREASING THROUGH THE PERIOD...BACK UP TO NEAR
NORMAL BY TUESDAY.

HARDIMAN
&&

.AVIATION...
ISSUED 651 AM CDT FRI APR 11 2008

STRONG LOW PRESSURE WILL LIFT INTO THE GREAT LAKES REGION TODAY
AND SWING A COLD FRONT THROUGH THE CENTRAL ILLINOIS TERMINALS.
WINDS WILL GUST OVER 30 KTS FROM THE SOUTHWEST FOR MUCH OF THE DAY
AFTER FRONTAL PASSAGE. CLOUDS WILL ALSO INCREASE/LOWER WITH TIME
AS DEEPER MOISTURE WRAPS IN BEHIND THE COLD FRONT. CEILINGS WILL
INITIALLY BE VFR...GRADUALLY LOWERING TO MVFR AND LOW END MVFR WITH
TIME. A FEW SHOWERS ARE POSSIBLE IN THE WRAP AROUND MOISTURE...BUT
COVERAGE IS EXPECTED TO BE TOO LOW TO MENTION IN TERMINALS.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 11, 5:57 AM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
557 AM CDT FRI APR 11 2008

ILZ027>031-036-037-040-041-047-049-050-121100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
557 AM CDT FRI APR 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FOR INTERESTS ALONG THE ILLINOIS RIVER...FROM HAVANA TO BEARDSTOWN
AND AREAS SOUTH...RIVER FLOODING IS EXPECTED TO CONTINUE FOR THE
NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061-121100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
557 AM CDT FRI APR 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-121100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
557 AM CDT FRI APR 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FOR INTERESTS ALONG THE WABASH AND LITTLE WABASH RIVERS...RIVER
FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BAK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:24 PM CDTSevere Thunderstorm WarningILXKnox36 min
Apr 10, 9:31 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper29 min
Apr 11, 8:57 AM CDTWind AdvisoryILXCass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more10 hr

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.